# SDR AALA202308146579

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT EXTERIOR OVERWING SLIDE EMERGENCY EXIT LIGHT BULB BURNT OUT. REPLACED BULB AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04-960-801.
